# SDR HNAA2014120800349

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 54,955 hours, 61,166 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK,  FIRE DETECTION WARNING LIGHT ILLUMINATED WITH APU FAULT LIGHT ON OVERHEAD PANEL ILLUMINATED.
